# SDR CA151215018

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS AT CLIMB AT APPROXIMATELY 3000 FT WHEN THE CREW FIRST OBSERVED LIGHT SMOKE/HAZE WITH AN OILY ODOR IN THE CABIN.  THE ACFT CONTINUED TO CLIMB AND WHEN AT APPROXIMATELY 12,000 FT THE SMOKE/HAZE HAD NOT DISSIPATED,  THE CREW ELECTED TO RETURN TO DEPARTURE AIRPORT.  ENGINE TROUBLESHOOTING IS ONGOING IN ORDER TO IDENTIFY THE ROOT CAUSE.  ENGINE WILL BE REMOVED AND RETURNED TO VENDOR.
